MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XPT VB12 ASSAY; VB12 IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XPT VB12 ASSAY; VB12 IMMUNOASSAY
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cause for the discordant vb12 results is unknown.The instrument is performing within specifications.Siemens healthcare diagnostics is investigating.The ifu states in the interpretation of results section: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings.".
 
Event or Problem Description
Discordant advia centaur xpt vb12 (vitamin b12) results were obtained on samples from two patients.The results were discordant with the immulite 2000 xpi platform.The customer ran the patient samples on the same instruments and same run.Patient treatment was not prescribed or altered.There was no report of adverse health consequences due to the vb12 discordant results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2017-00244 on december 14, 2017.01/09/2018 additional information: there is no claim for the alignment of the advia centaur xpt vb12 assay to the immulite 2000 xpi vb12.Each platform utilizes different approaches to method comparisons and standardizations.The cause for the discordant advia centaur xp vb12 (vitamin b12) results is possibly due to the inherent differences in both assays and the way the assays were standardized.The instrument is performing within specifications.No further evaluation of the device is required.

Brand Name
ADVIA CENTAUR XPT VB12 ASSAY
Common Device Name
VB12 IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
MDR Report Key7116945
Report Number1219913-2017-00244
Device Sequence Number13735954
Product Code CDD
UDI-Device Identifier00630414177168
UDI-Public00630414177168
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
K993571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2018
Device Model NumberN/A
Device Catalogue Number10309970
Device Lot Number83059240
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/01/2017
Supplement Date Received by Manufacturer01/09/2018
Initial Report FDA Received Date12/14/2017
Supplement Report FDA Received Date01/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1